HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

Pyoderma gangrenosum in acute myeloid leukaemia during immunosuppression.

Abstract
We describe a patient who developed pyoderma gangrenosum during the remission phase of acute myeloid leukaemia whilst receiving maintenance therapy with methotrexate and 6-mercaptopurine. The spontaneous resolution of these skin lesions following discontinuation of chemotherapy suggests that these drugs may be of major significance in the aetiology of pyoderma gangrenosum. Nevertheless, 27 months later, a relapse of the leukaemia followed. Although pyoderma gangrenosum occurred during clinical remission, we cannot rule out a synergism of leukaemia and chemotherapy in its pathogenesis.
AuthorsP C van de Kerkhof, G A de Vaan, R Holland
JournalEuropean journal of pediatrics (Eur J Pediatr) Vol. 148 Issue 1 Pg. 34-6 (Oct 1988) ISSN: 0340-6199 [Print] GERMANY, WEST
PMID3197731 (Publication Type: Case Reports, Journal Article)
Chemical References
  • 6-Mercaptopurine
  • Methotrexate
Topics
  • 6-Mercaptopurine (adverse effects)
  • Adult
  • Gangrene (etiology)
  • Humans
  • Immunosuppression (adverse effects)
  • Leukemia, Myeloid (drug therapy)
  • Male
  • Methotrexate (adverse effects)
  • Pyoderma (etiology)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: